MAUDE Adverse Event Report: ADHEZION BIOMEDICAL, LLC SURGISEAL TOPICAL SKIN ADHESIVE

ADHEZION BIOMEDICAL, LLC SURGISEAL TOPICAL SKIN ADHESIVE
Model Number SS-050S
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Wound Infection (2447)
Date of Event 07/20/2016
Additional Manufacturer Narrative
Mdr being filed 1/2017 as a result of management change and a review of complaints previously determined to be non-reportable, now determined to be reportable.Device not returned to the manufacturer.
 
Event or Problem Description
"a sales representative mentioned that a material manager reported, that a patient had an infection and the wound opened up on using surgiseal stylus.".

Brand Name
SURGISEAL TOPICAL SKIN ADHESIVE
Common Device Name
TOPICAL SKIN ADHESIVE
Manufacturer (Section D)
ADHEZION BIOMEDICAL, LLC
506 pine mountain road
hudson NC 28638
MDR Report Key6291711
Report Number3006385287-2017-00001
Device Sequence Number11153929
Product Code MPN
UDI-Device IdentifierM495SS050S1
UDI-PublicM495SS050S1
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSS-050S
Device Catalogue NumberSS-050S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2016
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight79